# SDR REXA2018080300672

- Difficulty date: August 2, 2018
- Submitted: August 3, 2018
- Operation: Air carrier
- Aircraft: N134EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15223
- Aircraft time: 23,292 hours, 15,605 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMER FLASHLIGHT BY MAIN CABIN DOOR INOP. REMOVED AND REPLACED BATTERY IAW CMM 25-60-02. OPS CHECK GOOD.
